# SDR EE4Y2024032219724

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 34,619 hours, 22,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ALLEGIANT WORK CARD ZL-251-01-3-001, PASSENGER CABIN AT FR64 BETWEEN Y 512.5 AND Y 765 FLOOR CROSSBEAM WITH SCRATCHES AND DOUBLE HOLES. AIRBUS WAS CONTACTED FOR REPAIR SOLUTION. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND FLOOR CROSSBEAM WAS REPAIRED IAW COOPESA EO COO-EO-2024-19605-R01 AND ALLEGIANT ERO R5341-0120-R01. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N213 ITEM 2-59.
